Skip navigation

Please use this identifier to cite or link to this item:
Title: On the K-Riemann integral and Hermite–Hadamard inequalities for K-convex functions
Authors: Olbryś, Andrzej
Keywords: Hermite–Hadamard inequalities; K-convexity; K-Riemann integral; Radial K-derivative
Issue Date: 2017
Citation: Aequationes Mathematicae, Vol. 91, no. 3 (2017), s. 429-444
Abstract: In the present paper we introduce a notion of the K-Riemann integral as a natural generalization of a usual Riemann integral and study its properties. The aim of this paper is to extend the classical Hermite–Hadamard inequalities to the case when the usual Riemann integral is replaced by the K-Riemann integral and the convexity notion is replaced by K-convexity.
DOI: 10.1007/s00010-017-0472-0
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Olbrys_On_the_K-Riemann_integral_and_Hermite-Hadamard_inequalities.pdf518,92 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons